Initial asymptotics in the problem of liquid impact

Korobkin, A.A. (1982) Initial asymptotics in the problem of liquid impact. Journal of Applied Mechanics and Technical Physics, 23 (5). pp. 627-633. ISSN 1573-8620

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 16 Mar 2019 00:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/20663
DOI:

Actions (login required)

View Item